MathSciNet Relay Station
MathSciNet bibliographic data
MR2154857 81Q10 (35Q40 81Q05 81V10)
Hainzl, Christian; Lewin, Mathieu; Sparber, Christof Existence of global-in-time solutions to a generalized Dirac-Fock type evolution equation. Lett. Math. Phys. 72 (2005), no. 2, 99–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement